# SDR CALA2022120503298

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 82,886 hours, 10,015 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN TEMP CONTROL INOP ALL ZONES AT THE GATE FOUND DIFFERENT ZONE WORKS OUT OF DIFFERENT CHANNELS. TEMPRATURE WERE GOING COLD TO HOT AND BACK TO COLD. REPLACED RIGHT CABIN TEMP CONTROLLER , GND CHK OK.
